# SDR SWAA2022080826376

- Difficulty date: July 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Insulator
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET INSULATOR LOCATED BS727 AND BETWEEN STR12L TO STR15L AT PASSENGER CABIN (2 EA) 2022-355075 / [01] REPLACED SUPPORT BRACKET INSULATOR LOCATED BS727 AND BETWEEN STR12L TO STR15L AT PASSENGER CABIN (2 EA) I.A.W B737-700 SRM 51-40-02; 51-10-02 AND DWG 146A1101 REV -.;[02] CERTIFIED STEP 1; COMPLETED
